MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH TRAY (CTSRF)602; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE CARDIAC CATH TRAY (CTSRF)602; GENERAL SURGERY TRAY (KIT)
Model Number SCVOCCTSRG
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this investigation the device history record could not be verified, as a lot number was not provided.Based on the supplier investigation, the device history record review did not indicate any exception that could lead to the reported incident.A sample was not provided for evaluation, but our blue or towel is classified as a ¿low lint cotton or towel¿ and since the towel is made of cotton, some lint is inevitable.Our supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process has been added before the product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria has been stipulated to see the suction results.(=0.38g/10pieces).In the folding process, our supplier uses one cloth pad under 100 pieces semi-finished products to avoid linting being stuck onto the products during product's transfer.Based on the investigation, there is no abnormal situation noted that may have happened in production and all linting test data were within the acceptable range.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no other action taken at this time, however, our supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer stated that the blue,cotton, non-x-ray towels, component pwtb03-stma from catalog scvocctsrg /cardiac catheterization pack, were linting.The physician used the dry towel to rest his wires on (not wiping the wires) and noticed that when he went to use the wire there was lint from the blue towel adhering to the wire.No injury was reported.No patient demographics or date of event were provided.Mdr being filed for potential risk to the patient.

Brand Name
CARDIAC CATH TRAY (CTSRF)602
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9168723
Report Number1423537-2019-00352
Device Sequence Number2403470
Product Code LRO
UDI-Device Identifier10887488768809
UDI-Public10887488768809
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVOCCTSRG
Device Catalogue NumberSCVOCCTSRG
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;